Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Intersection homology and torus actions


Author: Frances Kirwan
Journal: J. Amer. Math. Soc. 1 (1988), 385-400
MSC: Primary 14L30; Secondary 32M05
DOI: https://doi.org/10.1090/S0894-0347-1988-0928263-7
MathSciNet review: 928263
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14L30, 32M05

Retrieve articles in all journals with MSC: 14L30, 32M05


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1988-0928263-7
Article copyright: © Copyright 1988 American Mathematical Society